# SDR UALA2010110804145

- Difficulty date: November 8, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A320-232
- Aircraft serial: 1559
- Aircraft time: 29,268 hours, 13,041 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 388
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU CIDS TEST HAS EPSU INT LOAD FWD L FAULT.  REPLACED EPSU AND BATTERY, OPS CHECK OKAY.
